RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 4, Pages 635–639 (Mi mz11457)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On Strong Convergence of Attractors of Navier–Stokes Equations in the Limit of Vanishing Viscosity

A. A. Ilyinab, V. V. Chepyzhovcb

a Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow
b Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
c National Research University "Higher School of Economics" (HSE), Moscow

Keywords: Navier–Stokes and Euler equations, attractors, energy equality.

Funding Agency Grant Number
Russian Science Foundation 14-50-00150
This work was carried out at the Institute for Information Transmission Problems and supported by the Russian Science Foundation under grant 14-50-00150.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11457

Full text: PDF file (352 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:4, 746–750

Bibliographic databases:

Received: 23.11.2016

Citation: A. A. Ilyin, V. V. Chepyzhov, “On Strong Convergence of Attractors of Navier–Stokes Equations in the Limit of Vanishing Viscosity”, Mat. Zametki, 101:4 (2017), 635–639; Math. Notes, 101:4 (2017), 746–750

Citation in format AMSBIB
\Bibitem{IlyChe17}
\by A.~A.~Ilyin, V.~V.~Chepyzhov
\paper On Strong Convergence of Attractors of Navier--Stokes Equations in the Limit of Vanishing Viscosity
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 4
\pages 635--639
\mathnet{http://mi.mathnet.ru/mz11457}
\crossref{https://doi.org/10.4213/mzm11457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3629052}
\elib{http://elibrary.ru/item.asp?id=28931424}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 4
\pages 746--750
\crossref{https://doi.org/10.1134/S0001434617030336}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401454600033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018798972}


Linking options:
  • http://mi.mathnet.ru/eng/mz11457
  • https://doi.org/10.4213/mzm11457
  • http://mi.mathnet.ru/eng/mz/v101/i4/p635

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Chepyzhov, A. Ilyin, S. Zelik, “Vanishing viscosity limit for global attractors for the damped Navier-Stokes system with stress free boundary conditions”, Phys. D, 376 (2018), 31–38  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:243
    References:27
    First page:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020